# SDR CA980810002

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Brace Assy
- Part number: 508103327
- Condition: Cracked
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OLEO WENT FLAT AFTER CROSS WIND LANDING.  CREW NOTICED HYDRAULIC FLUID LEAKING FROM OLEO STRUT.  CLOSER INSPECTION REVEALED CRACKED HOUSING.  PART TC:  4,824.
